Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 615351, 6 pages
http://dx.doi.org/10.1155/2014/615351
Research Article

On the Tumura-Clunie Theorem and Its Application

1School of Mathematics and Information Science, Henan University of Economics and Law, Zhengzhou 450046, China
2College of Economics and Management, Zhoukou Normal University, Zhoukou 466001, China

Received 22 January 2014; Revised 15 March 2014; Accepted 26 March 2014; Published 22 April 2014

Academic Editor: Geraldo Botelho

Copyright © 2014 Gaixian Xue and Jinjin Huang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We cast aside the restriction of the simple pole in the Tumura-Clunie type theorems for meromorphic functions and obtain a better result which improves the earlier results of Y. D. Ren. Furthermore, as an application, we improve a theorem given by B. Y. Su.